Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Spherical functions on symmetric cones

Author: P. Sawyer
Journal: Trans. Amer. Math. Soc. 349 (1997), 3569-3584
MSC (1991): Primary 33C55; Secondary 53C35, 17C20, 17C27, 33C45
MathSciNet review: 1325919
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we obtain a recursive formula for the spherical functions associated with the symmetric cone of a formally real Jordan algebra. We use this formula as an inspiration for a similar recursive formula involving the Jack polynomials.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 33C55, 53C35, 17C20, 17C27, 33C45

Retrieve articles in all journals with MSC (1991): 33C55, 53C35, 17C20, 17C27, 33C45

Additional Information

P. Sawyer
Affiliation: Department of Mathematics and Computer Science, Laurentian University, Sudbury (Ontario) Canada P3E 2C6

PII: S 0002-9947(97)01505-5
Received by editor(s): March 15, 1994
Received by editor(s) in revised form: April 3, 1995
Additional Notes: Research supported by a grant from the National Sciences Research Council of Canada.
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia